Stability of difference schemes and operator inequalities
Differencialʹnye uravneniâ, Tome 15 (1979) no. 12, pp. 2238-2250
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_12_a15,
author = {A. V. Gulin},
title = {Stability of difference schemes and operator inequalities},
journal = {Differencialʹnye uravneni\^a},
pages = {2238--2250},
year = {1979},
volume = {15},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_12_a15/}
}
A. V. Gulin. Stability of difference schemes and operator inequalities. Differencialʹnye uravneniâ, Tome 15 (1979) no. 12, pp. 2238-2250. http://geodesic.mathdoc.fr/item/DE_1979_15_12_a15/